MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG DIAGNOSTIC FTRD SET

OVESCO ENDOSCOPY AG DIAGNOSTIC FTRD SET
Model Number 200.76
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 01/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A diagnostic ftrd set (dftrd), manufacturer ovesco endoscopy ag, was used for an endoscopic full thickness resection of a 2 cm size lesion in the cecum.The endoscopic interventionist assumed that the clip of the diagnostic ftrd set in question had been successfully applied and, hence, proceeded to perform the full thickness resection.However, clip application was visually not verified beforehand.The therefore caused perforation was closed by surgery.As reported the patient recovered uneventfully.
 
Additional Manufacturer Narrative
In summary, there is no indication of a technical failure of the device.None of the dmrs showed any deviation.The risk of causing a perforation is indicated in the instruction for use.Moreover, it is addressed in user trainings we perform.It is recommended to verify a successful clip application before resecting the target tissue.In conclusion, the determined root cause is a procedural complication, not a technical failure.

Brand Name
DIAGNOSTIC FTRD SET
Common Device Name
DIAGNOSTIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tübingen, deutschland 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM   72076
Manufacturer Contact
eva kühfuss
friedrich-miescher-strasse 9
tübingen, 72076
GM   72076
MDR Report Key14559140
Report Number3006696607-2022-00003
Device Sequence Number5901948
Product Code PKL
UDI-Device Identifier04260206311072
UDI-Public4260206311072
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number200.76
Device Catalogue Number200.76
Device Lot Number816803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown